# SDR R7MR32699

- Difficulty date: November 1, 2000
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Aircraft time: 284 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 350A37112602
- Condition: Worn
- Location: Swashplate
- Part time: 177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS.  BUSHINGS SCORED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
